American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 127 found      Go to page: 1 2 3 4 5

[61] John H. Hubbard. Hyperbolic structures on three-manifolds that fiber over the circle. University Lecture Series 38 (2006) 143-162.
Book volume table of contents
View Article: PDF

[62] The general definition. University Lecture Series 38 (2006) 15-22.
Book volume table of contents
View Article: PDF

[63] Acknowledgments. University Lecture Series 38 (2006) 3-3.
Book volume table of contents
View Article: PDF

[64] Differentiable quasiconformal mappings. University Lecture Series 38 (2006) 5-14.
Book volume table of contents
View Article: PDF

[65] Boundary correspondence. University Lecture Series 38 (2006) 39-50.
Book volume table of contents
View Article: PDF

[66] Clifford J. Earle and Irwin Kra. A supplement to Ahlfors's lectures. University Lecture Series 38 (2006) 87-117.
Book volume table of contents
View Article: PDF

[67] Lars V. Ahlfors. Lectures on Quasiconformal Mappings. University Lecture Series 38 (2006) MR MR2241787.
Book volume table of contents

[68] Extremal geometric properties. University Lecture Series 38 (2006) 23-38.
Book volume table of contents
View Article: PDF

[69] The mapping theorem. University Lecture Series 38 (2006) 51-66.
Book volume table of contents
View Article: PDF

[70] Editors' notes. University Lecture Series 38 (2006) 83-84.
Book volume table of contents
View Article: PDF

[71] G. Brock Williams. A circle packing measurable Riemann mapping theorem. Proc. Amer. Math. Soc. 134 (2006) 2139-2146. MR 2215785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Leon A. Takhtajan and Lee-Peng Teo. Weil-Petersson metric on the universal Teichm\"uller space. Memoirs of the AMS 183 (2006) MR 2251887.
Book volume table of contents   

[73] Hideki Miyachi. On invariant distances on asymptotic Teichmüller spaces. Proc. Amer. Math. Soc. 134 (2006) 1917-1925. MR 2215119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Vladimir Markovic and Dragomir Saric. Teichmüller mapping class group of the universal hyperbolic solenoid. Trans. Amer. Math. Soc. 358 (2006) 2637-2650. MR 2204048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Dragomir Saric. Real and complex earthquakes. Trans. Amer. Math. Soc. 358 (2006) 233-249. MR 2171231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Abdelhadi Belkhirat, Athanase Papadopoulos and Marc Troyanov. Thurston's weak metric on the Teichmüller space of the torus. Trans. Amer. Math. Soc. 357 (2005) 3311-3324. MR 2135749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Katsuhiko Matsuzaki. A countable Teichmüller modular group. Trans. Amer. Math. Soc. 357 (2005) 3119-3131. MR 2135738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Jouni Parkkonen. Conformal Dehn surgery and the shape of Maskit's embedding. Conform. Geom. Dyn. 8 (2004) 143-157. MR 2122523.
Abstract, references, and article information   
View Article: PDF

[79] Yohei Komori and Toshiyuki Sugawa. Bers embedding of the Teichmüller space of a once-punctured torus. Conform. Geom. Dyn. 8 (2004) 115-142. MR 2060380.
Abstract, references, and article information   
View Article: PDF

[80] Chris Odden. The baseleaf preserving mapping class group of the universal hyperbolic solenoid. Trans. Amer. Math. Soc. 357 (2005) 1829-1858. MR 2115078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Kevin M. Pilgrim and Tan Lei. Spinning deformations of rational maps. Conform. Geom. Dyn. 8 (2004) 52-86. MR 2060378.
Abstract, references, and article information   
View Article: PDF

[82] Hideki Miyachi. Cusps in complex boundaries of one-dimensional Teichmüller space. Conform. Geom. Dyn. 7 (2003) 103-151. MR 2023050.
Abstract, references, and article information   
View Article: PDF

[83] Jeffrey F. Brock. The Weil-Petersson metric and volumes of 3-dimensional hyperbolic convex cores. J. Amer. Math. Soc. 16 (2003) 495-535. MR 1969203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Ege Fujikawa. Limit sets and regions of discontinuity of Teichmüller modular groups. Proc. Amer. Math. Soc. 132 (2004) 117-126. MR 2021254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Moonja Jeong and Masahiko Taniguchi. Bell representations of finitely connected planar domains. Proc. Amer. Math. Soc. 131 (2003) 2325-2328. MR 1974628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Kevin P. Scannell and Michael Wolf. The grafting map of Teichmüller space. J. Amer. Math. Soc. 15 (2002) 893-927. MR 1915822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Guizhen Cui and Yi Qi. Local boundary dilatation of quasiconformal maps in the disk. Proc. Amer. Math. Soc. 130 (2002) 1383-1389. MR 1879961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Shengjian Wu. On the Teichmüller theorem and the heights theorem for quadratic differentials. Proc. Amer. Math. Soc. 129 (2001) 765-770. MR 1707534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Shen Yu-Liang. A note on Hamilton sequences for extremal Beltrami coefficients. Proc. Amer. Math. Soc. 129 (2001) 105-109. MR 1695107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Frederick P. Gardiner and Nikola Lakic. Obstacle problems. Math. Surveys Monogr. 76 (1999) 241-256.
Book volume table of contents
View Article: PDF


Results: 61 to 90 of 127 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia